Cardiologist Recommended Ecotrin® Low Strength 81mg aspirin contains Â¼ the medicine of Regular Strength. Taking aspirin daily may reduce the risk of heart attacks and certain strokes, but speak to your doctor first about whether aspirin is right for you. Ecotrin® is always enteric safety coated and designed to dissolve
Nurofen Plus 200mg Tablets contains Ibuprofen and Codeine for providing double-action pain relief for moderate to acute pain.
Nurofen Plus 200mg Tablets is developed with a combination of Ibuprofen and Codeine to help you double the efforts of relieving your pain than taking a single painkiller alone. These tablets work at
Nuromol Double Action 24 contains 200mg Ibuprofen and 500mg Paracetamol, to give you fast and effective relief from a variety of ailments, including period pains, headaches, and dental and muscular pains amongst others.
Nuromol Double Action 24 is used for the temporary relief of mild to moderate pain using a double
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
For the Relief Of:
Tension headaches, period pains, toothache, headaches, migraines, backache, rheumatic and muscle pain, neuralgia, sore throats, feverishness, helps reduce temperature, aches and pains of colds and flu.
Panadol Night tablets provide effective relief from nighttime pain, including rheumatic and muscle pain, backache, neuralgia, toothache, migraine, headache and period pain, which can disturb your peaceful sleep.
Radian B a muscle rub with providing effective relief from aches and pains, a multi-action painkiller.
Radian B Muscle Rub is a cream which provides symptomatic relief from aches and pains including; muscular stiffness, bruising, sprains and fibrositis. A small, handy size treatment to bring with you when you are on
Touch & Go Toothache Solution is a medicine that is used for the treatment of Back pain, Toothaches, Indigestion, Cough, Asthma, Headache and other conditions.
Touch & Go Toothache Solution is used for Back pain, Toothaches, Indigestion, Cough, Asthma, Headache and other conditions. Touch & Go Toothache Solution may also be used for purposes not listed in this medication guide.
Touch & Go Toothache Solution contains